The Dirichlet problem for a complex Hessian equation on compact Hermitian manifolds with boundary

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 88
  • Download : 0
We solve the classical Dirichlet problem for a general complex Hessian equation on a small ball in C-n. Then, we show that there is a continuous solution, in pluripotential theory sense, to the Dirichlet problem on compact Hermitian manifolds with boundary that equipped locally conformal Kahler metrics, provided a subsolution.
Publisher
SCUOLA NORMALE SUPERIORE
Issue Date
2019-08
Language
English
Article Type
Article
Citation

ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA-CLASSE DI SCIENZE, v.18, no.4, pp.1189 - 1248

ISSN
0391-173X
URI
http://hdl.handle.net/10203/268235
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0